# SDR QXEA2017042700329

- Difficulty date: April 25, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 14,723 hours, 155,741 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Seal
- Part number: P901562
- Condition: Defective
- Location: Nr 2 Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SLOW TO UNFEATHER, NR 2 ENGINE. REMOVED AND REPLACED NR 2 ENGINE PROPELLER PISTON SEAL REF AMM 61-10-00-960-801. FAILED ENGINE LEAK CHECK. REMOVED SPINNER & CLEANED PROP ASSY. PERFORMED APPLICABLE ENG RUNS, REF MTC 6710006 AFTER REINSTALLING SPINNER. OPS & LEAK CHECKS GOOD. DETERMINED TO BE RESIDUAL. RETURNED TO SERVICE.
